Chiu, Charles B. and Matsuda, Satoshi and Rebbi, Claudio (1969) Factorization Properties of the Dual Resonance Model: A General Treatment of Linear Dependences. Physical Review Letters, 23 (26). pp. 1526-1530. ISSN 0031-9007. http://resolver.caltech.edu/CaltechAUTHORS:CHIprl69
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:CHIprl69
In the dual resonance model, introducing a generalized gauge-transformation operator which leaves the vertex functions invariant, we present a general treatment of linear dependences among the vertex functions. We also prove that the two propagators recently discussed in connection with the twisting operator are equal up to our gauge transformation.
|Additional Information:||©1969 The American Physical Society. Received 24 October 1969. Work supported in part by the U.S. Atomic Energy Commission under Contract No. AT(11-1)-68 of the San Frncisco Operations Office, U.S. Atomic Energy Commission.|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Archive Administrator|
|Deposited On:||05 Jun 2008|
|Last Modified:||26 Dec 2012 10:04|
Repository Staff Only: item control page